RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 2, Pages 285–289 (Mi dan45140)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On asymptotic solutions of the equations of classical mechanics

V. V. Kozlov, V. P. Palamodov

Lomonosov Moscow State University

Full text: PDF file (576 kB)

Bibliographic databases:
UDC: 531.32+517.55
Presented: А. Н. Колмогоров
Received: 22.09.1981

Citation: V. V. Kozlov, V. P. Palamodov, “On asymptotic solutions of the equations of classical mechanics”, Dokl. Akad. Nauk SSSR, 263:2 (1982), 285–289

Citation in format AMSBIB
\Bibitem{KozPal82}
\by V.~V.~Kozlov, V.~P.~Palamodov
\paper On asymptotic solutions of the equations of classical mechanics
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 2
\pages 285--289
\mathnet{http://mi.mathnet.ru/dan45140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0650153}
\zmath{https://zbmath.org/?q=an:0504.70018}


Linking options:
  • http://mi.mathnet.ru/eng/dan45140
  • http://mi.mathnet.ru/eng/dan/v263/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kuznetsov, “Existence of solutions entering at a singular point of an autonomous system having a formal solution”, Funct. Anal. Appl., 23:4 (1989), 308–317  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Kozlov, “Euler and mathematical methods in mechanics (on the 300th anniversary of the birth of Leonhard Euler)”, Russian Math. Surveys, 62:4 (2007), 639–661  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. G. V. Gorr, “Ob asimptoticheskikh dvizheniyakh tyazhelogo tverdogo tela v sluchae Bobyleva–Steklova”, Nelineinaya dinam., 12:4 (2016), 651–661  mathnet  crossref  elib
  • Number of views:
    This page:46
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020